Have had this problem while taking it and even more now that I have stopped taking it. Any suggestions?
23 Jan 2011
It does not appear to be a known side effect of Coumadin.
Could there be any other cause?
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was never one for sweets but after being on stavzor for two months now lately i have been craving and eating sweets constantly in the evening and i ...
1 answer • 12 Oct 2011
I was taking Keppra 1200 mg and Keppra XR for a total of 3-1/2 years. I noticed that my gums and teeth doesn't look as healthy as it used to. I ...
1 answer • 22 May 2013
Began as a toothache, moved to my gums, now my cheek is swollen & I can't open my mouth. What is it?
2 days ago, I complained about 3 teeth on the top left side hurting. I figured it was my wisdom tooth trying to come in and moving my teeth to do it, ...
1 answer • 28 Oct 2013
Every time my daughter brushes her teeth her gums bleed. This was the same when she was on Epilum aswell. Is this because of the medication?
1 answer • 27 Nov 2013
My gums, along the teeth line are red and inlammed, for about 10 yrs. no known cause or diagnosis. This week, my periodontist prescribed this cream. ...
1 answer • 31 Jan 2014